MathSciNet Relay Station
MathSciNet bibliographic data
MR1069660 49J45 (49K27)
Azé, D.; Penot, J.-P. Operations on convergent families of sets and functions. Optimization 21 (1990), no. 4, 521–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement